Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1980, Volume 16, Number 2, Pages 273–279 (Mi de3921)  

Partial Differential Equations

A boundary value problem for a system of partial differential equations with constant coefficients

V. I. Bernik, B. I. Ptashnic

Lviv branch Mathematical Physics Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (737 kB)

Bibliographic databases:
UDC: 517.954:511
Received: 16.01.1978

Citation: V. I. Bernik, B. I. Ptashnic, “A boundary value problem for a system of partial differential equations with constant coefficients”, Differ. Uravn., 16:2 (1980), 273–279

Citation in format AMSBIB
\Bibitem{BerPta80}
\by V.~I.~Bernik, B.~I.~Ptashnic
\paper A boundary value problem for a system of partial differential equations with constant coefficients
\jour Differ. Uravn.
\yr 1980
\vol 16
\issue 2
\pages 273--279
\mathnet{http://mi.mathnet.ru/de3921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564170}
\zmath{https://zbmath.org/?q=an:0428.35015}


Linking options:
  • http://mi.mathnet.ru/eng/de3921
  • http://mi.mathnet.ru/eng/de/v16/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:94
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021